# SDR FDEA201302050268

- Difficulty date: February 5, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Misrepaired
- Location: Bs 1021 L40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN BS 1021, LONGERON 40 RT MISREPAIRED.  REPAIRED PER SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 51.   FUSELAGE LOWER SKIN STATION 1021 LONGERON 40 RIGHT CARRIED OUT REPAIR PER SRM 53-00-01 FIGURE 201, CLASS 1, REPAIR 1 & REVISION 51. EO 1-5100-7-5001B2 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
